# SDR UALA2012112006701

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 35,179 hours, 15,350 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DURING ENGINE 2 START USING APU PNEU DUCT PRESSURE DROPPED BELOW 10PS AND WOULD NOT START.  CREW TRIED A CROSSBLEED START WITH THE SAME RESULT DUCT PRESS DROPPED BELOW 10 PSI DURING START ATTEMPT.   REPLACED STARTER PER MM, OPS CHECKED GOOD.
